# SDR MWEA020330

- Difficulty date: May 12, 2002
- Submitted: May 14, 2002
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- Aircraft time: 43,781 hours, 33,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Part number: 9911535501
- Condition: Misdrilled
- Location: Station 756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 756 LEFT SIDE 9 HOLES ARE TOO CLOSE TO WINDOW BELT SPLICE.  --  FABRICATED AND INSTALLED REPAIR BUSHINGS.
